Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Del Pezzo surfaces, rigid line configurations and Hirzebruch-Kummer coverings

Title data

Bauer, Ingrid ; Catanese, Fabrizio:
Del Pezzo surfaces, rigid line configurations and Hirzebruch-Kummer coverings.
In: Bollettino dell'Unione Matematica Italiana. Vol. 12 (2019) Issue 1-2 . - pp. 43-62.
ISSN 2198-2759
DOI: https://doi.org/10.1007/s40574-018-0169-x

Review:

Related URLs

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 14E20 (14B12 14F17 14J15 14J29 14J45 32G05 52C35)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry > Professor Algebraic Geometry - Univ.-Prof. Dr. Ingrid Bauer
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Chair Mathematics VIII (Algebraic Geometry) - Univ.-Prof. Dr. Fabrizio Catanese
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 15 Jun 2021 13:39
Last Modified: 21 Jun 2021 10:57
URI: https://eref.uni-bayreuth.de/id/eprint/65814